MAUDE Adverse Event Report: ARTHREX, INC. RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. RETROGRADE TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number RETROGRADE TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/21/2023, it was reported by a sales representative via sems that a 1280-000 retrograde targeting guide broke.This occurred during a case.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the pegs of the retrograde targeting guide were broken off.No pieces were returned for investigation.Functional testing was not performed due to the broken pegs of the device.The most likely cause of this condition is user error.

Brand Name
RETROGRADE TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17775187
Report Number1220246-2023-07949
Device Sequence Number18014973
Product Code HSB
UDI-Device Identifier00848665017038
UDI-Public00848665017038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRETROGRADE TARGETING GUIDE
Device Catalogue Number1280-000
Device Lot Number200004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown